Details

Title

Pairwise control principle in large-scale systems

Journal title

Archives of Control Sciences

Yearbook

2011

Numer

No 3

Publication authors

Divisions of PAS

Nauki Techniczne

Description

Archives of Control Sciences welcomes for consideration papers on topics of significance in broadly understood control science and related areas, including: basic control theory, optimal control, optimization methods, control of complex systems, mathematical modeling of dynamic and control systems, expert and decision support systems and diverse methods of knowledge modelling and representing uncertainty (by stochastic, set-valued, fuzzy or rough set methods, etc.), robotics and flexible manufacturing systems. Related areas that are covered include information technology, parallel and distributed computations, neural networks and mathematical biomedicine, mathematical economics, applied game theory, financial engineering, business informatics and other similar fields.

Aims and Scope: Archives of Control Sciences publishes papers in the broadly understood field of control science and related areas while promoting the closer integration of the Polish, as well as other Central and East European scientific communities with the international world of science.

Publisher

Committee of Automatic Control and Robotics PAS

Date

2011

Identifier

ISSN 1230-2384

References

Boyd D. (1994), Linear matrix inequalities in system and control theory, doi.org/10.1137/1.9781611970777 ; Filasová A. (1999e), Pair-wise decentralized control of large-scale systems, J. of Electrical Engineering, 50, 3-4, 1. ; Filasová A. (2000), Pair-wise partially decentralized Kalman estimator, null, 125. ; Gahinet P. (1995), LMI control toolbox user's guide. ; Herrmann G. (2007), Mathematical methods for robust and nonlinear control, 123, doi.org/10.1007/978-1-84800-025-4_4 ; Jamshidi M. (1983), Large-scale systems: Modelling and control. ; Jamshidi M. (1997), Large-scale systems: Modeling, control and fuzzy logic. ; A. Kozá Ková (2009), Design of robust decentralized controllers using the M - δ structures. Robust stability conditions, Int. J. of System Science, 40, 5, 497, doi.org/10.1080/00207720802692271 ; Krokavec D. (2008), Discrete-time systems. ; Krokavec D. (2008), Performance of reconfiguration structures based on the constrained control, null, 1243. ; Krokavec D. (2009), Control reconfiguration based on the constrained LQ control algorithms, null, 686. ; Leros A. (1989), LSS linear regulator problem. A partially decentralized approach, Int. J. of Control, 49, 4, 1377, doi.org/10.1080/00207178908559710 ; Lunze J. (1992), Feedback control of large-scale systems. ; Mahmoud M. (1981), Large-scale systems modelling, 156. ; Nesterov Y. (1994), Interior point polynomial methods in convex programming. Theory and applications, doi.org/10.1137/1.9781611970791 ; Peaucelle D. (2002), User's guide for SeDuMi interface 1.04. ; Skelton R. (1998), A unified algebraic approach to linear control design. ; Wang Q. (2003), Decoupling control.

DOI

10.2478/v10170-010-0041-4

×